# SDR CALA2025092509250

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 74,459 hours, 31,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FAS REPORTED SMELLING A HYDRAULIC FLUID ODOR AFTER LANDING.   NO HYD LEAK OR LOSS NOTED, NO ODORS IN CABIN, OK FOR SVC.
